Ask an expert
Question

16 Jan 2008

Skin problem
Hi i'm a lady of age 27, i have a problem with my skin. Since when i was still a student i was having some black spot on my face i tried many things but they didn't help. Then by the year 2007 i used the pescription called Reaccutane it helps me a lot but after some months i had some pimples again and it left some black spot again and the way i know is that i don't have to use that product for more than three months. So i'm asking if maybe i can get something or is anything i can do to stop getting those black spot. And lastly i'm struggling with my oily skin i don't know what to use please can you also maybe tell me what to use to sop that oily skin.
Answer 326 views
Expert
Anti-ageing expert
Anti-ageing expert

01 Jan 0001

Hi Theo, thank you for the question.

Your best approach would be to consult a dermatologist who can examine the problem areas and prescribe the appropriate treatment. My feeling is that the oily skin is the cause of your acne/pimples appearing, and the black marks that you describe are most probably caused through post-inflammatory pigmentation.
Your basic skin care regime should consist of the following:
Avoid any topical product that contains oil – only use oil free moisturizers and sunblock.
Gently wash the face with a foamy wash.
Avoid the sun as much as possible.
Never pick, squeeze, or ‘pop’ any pimples.

You should start the NeoCeutical range for oily skin (from NeoStrata) as this range has the appropriate topical regime for your skin type.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18761 votes
Vote